# SDR PCSA2062007SU

- Difficulty date: February 6, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D*
- Engine time: 47,383 hours, 46,706 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 713 ABORTED THE TAKEOFF AFTER THE FLIGHT CREW EXPERIENCED A VIBRATION COMING FROM THE NR 1 ENGINE, THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINES AND FOUND THE NR 1 ENGINE SHOWING EVIDENCE OF DAMAGE TO THE SECOND STAGE COMPRESSOR SECTION, FURTHER INSPECTIONS ARE IN PROGRESS.  THE NR 1 ENGINE VISUAL INSPECTION NOTED LOW COMPRESSOR BLADE DAMAGE THROUGHOUT THE ENGINE POSSIBLY FROM FOD, THE NR 1 ENGINE HAS BEEN REMOVED AND REPLACED WITH ANOTHER SERVICEABLE ENGINE.
